The Open UniversitySkip to content
 

Open Research Online
Items Authored or Edited by

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: 2018 | 2017 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000
Number of items: 98.

2018

Forbes, A. D. and Griggs, T. S. (2018). Designs for graphs with six vertices and nine edges. Australasian Journal of Combinatorics, 70(1) pp. 52–74. file

Forbes, Anthony D.; Griggs, Terry S. and Forbes, Kim A. (2018). Completing the design spectra for graphs with six vertices and eight edges. Australasian Journal of Combinatorics, 70(3) pp. 386–389. file

2017

Forbes, Anthony D.; Griggs, Terry S. and Forbes, Tamsin J. (2017). Archimedean graph designs - II. Discrete Mathematics, 340(7) pp. 1598–1611.

Forbes, Anthony D.; Griggs, Terry S. and Forbes, Tamsin J. (2017). Theta Graph Designs. Journal of Algorithms and Computation, 49(1) pp. 1–16. file

2015

Griggs, T. S.; Psomas, C. and Širáň, J. (2015). Biembedding Steiner Triple Systems in Surfaces Using the Bose Construction. Journal of Combinatorial Designs, 23(3) pp. 91–100.

2014

Drápal, Aleš; Griggs, Terry S. and Kozlik, Andrew R. (2014). Triple systems and binary operations. Discrete Mathematics, 325 pp. 1–11.

Forbes, A. D.; Griggs, T. S.; Psomas, C. and Širáň, J. (2014). Biembeddings of Steiner triple systems in orientable pseudosurfaces with one pinch point. Glasgow Mathematical Journal, 56(2) pp. 251–260.

Donovan, Diane M.; Griggs, Terry S.; Lefevre, James G. and McCourt, Thomas A. (2014). Cyclic biembeddings of twofold triple systems. Annals of Combinatorics, 18(1) pp. 57–74.

Archdeacon, Dan; Griggs, Terry and Psomas, Costas (2014). Representing graphs in Steiner triple systems. Graphs and Combinatorics, 30 pp. 255–266.

2013

Grannell, Mike J.; Griggs, Terry S.; Máčajová, Edita and Škoviera, Martin (2013). Coloring cubic graphs by point-intransitive Steiner triple systems. Journal of Graph Theory, 74(2) pp. 163–181.

Forbes, A. D. and Griggs, T. S. (2013). Archimedean graph designs. Discrete Mathematics, 313(11) pp. 1138–1149.

Grannell, M. J.; Griggs, T. S.; Lo Faro, G. and Tripodi, A. (2013). Configurations in bowtie systems. Aequationes Mathematicae, 85(3) pp. 347–358.

Grannell, M. J.; Griggs, T. S. and Lovegrove, G. J. (2013). Even-cycle systems with prescribed automorphism groups. Journal of Combinatorial Designs, 21(4) pp. 142–156.

2012

Griggs, Terry; Širáň, J. and Richter, R. B. (2012). Graphs obtained from Moufang loops and regular maps. Journal of Graph Theory, 70(4) pp. 427–434.

Forbes, A. D.; Griggs, T. S. and Holroyd, F. C. (2012). Truncated Tetrahedron, Octahedron and Cube Designs. Journal of Combinatorial Mathematics and Combinatorial Computing, 80 pp. 95–111.

Adams, P.; Bryant, D. E.; Forbes, A. D. and Griggs, T. S. (2012). Decomposing the complete graph into dodecahedra. Journal of Statistical Planning and Inference, 142(5) pp. 1040–1046.

Forbes, A. D. and Griggs, T. S. (2012). Icosahedron designs. Australian Journal of Combinatorics, 52 pp. 215–228. file

2011

Donovan, Diane M.; Grannell, Mike J.; Griggs, Terry S.; Lefevre, James G. and McCourt, Thomas (2011). Self-embeddings of cyclic and projective Steiner quasigroups. Journal of Combinatorial Designs, 19(1) pp. 16–27.

Drizen, A.L.; Grannell, Mike and Griggs, Terry (2011). Pasch trades with a negative block. Discrete Mathematics, 311(21) pp. 2411–2416.

2010

Forbes, A. D.; Griggs, T. S. and Holroyd, F. C. (2010). Rhombicuboctahedron Designs. Journal of Combinatorial Mathematics and Combinatorial Computing, 75 pp. 161–165.

Donovan, D. M.; Drápal, A.; Grannell, M. J.; Griggs, T. S. and Lefevre, J. G. (2010). Quarter-regular biembeddings of Latin squares. Discrete Mathematics, 310(4) pp. 692–699.

Chicot, K. M.; Grannell, M. J.; Griggs, T. S. and Webb, B. S. (2010). On sparse countably infinite Steiner triple systems. Journal of Combinatorial Designs, 18(2) pp. 115–122.

Colbourn, Charles J.; Forbes, Anthony D.; Grannell, Mike J.; Griggs, Terry S.; Kaski, Petteri; Östergard, Patric R. J.; Pike, David A. and Pottonen, Olli (2010). Properties of the Steiner Triple Systems of Order 19. Electronic Journal of Combinatorics, 17(1) article no. R98.

Donovan, D. M.; Grannell, M. J. and Griggs, T. S. (2010). Third-regular bi-embeddings of Latin squares. Glasgow Mathematical Journal, 52(3) pp. 497–503.

Donovan, D. M.; Grannell, M. J.; Griggs, T. S. and Lefevre, J. G. (2010). On parity vectors of Latin squares. Graphs and Combinatorics, 26(5) pp. 673–684.

2009

Lefevre, J. G.; Donovan, D. M.; Grannell, M. J. and Griggs, T. S. (2009). A constraint on the biembedding of Latin squares. European Journal of Combinatorics, 30(2) pp. 380–386.

Grannell, Mike J.; Griggs, Terry S.; Máčajová, Edita and Škoviera, Martin (2009). Wilson-Schreiber colourings of cubic graphs. Electronic Notes in Discrete Mathematics, 34 pp. 225–229.

Grannell, M. J.; Griggs, T. S. and Knor, M. (2009). On biembeddings of Latin squares. Electronic Journal of Combinatorics, 16(1) R106.

Forbes, A. D.; Grannell, M. J. and Griggs, T. S. (2009). Further 6-sparse Steiner Triple Systems. Graphs and Combinatorics, 25(1) pp. 49–64.

Grannell, M. J.; Griggs, T. S. and Stanton, R. G. (2009). Bounds on g(1)((5)) (v) for v equivalent to 9, 13, 17 (mod 20). Utilitas Mathematica, 78 pp. 79–92.

Grannell, M. J.; Griggs, T. S.; LoFaro, G. and Tripodi, A. (2009). Small bowtie systems: an enumeration. Journal of Combinatorial Mathematics and Combinatorial Computing, 70 pp. 149–159.

Grannell, M. J.; Griggs, T. S. and Quinn, K. A. S. (2009). Smallest defining sets of directed triple systems. Discrete Mathematics, 309(14) pp. 4810–4818.

Grannell, M. J.; Griggs, T. S. and Knor, M. (2009). Orientable biembeddings of Steiner triple systems of order 15. Journal of Combinatorial Mathematics and Combinatorial Computing, 68 pp. 129–136.

Griggs, Terry and Drapal, Ales (2009). Homogeneous toroidal Latin bitrades. In: 22nd British Combinatorial Conference, 05-10 Jul 2009, St Andrews, Scotland.

Grannell, Mike and Griggs, Terry (2009). Embeddings and designs. In: Wilson, Robin and Beineke, LW eds. Topics in Topological Graph Theory. Cambridge: Cambridge University Press, pp. 268–288.

2008

Grannell, M. J.; Griggs, T. S.; Knor, M. and Thrower, A. R. W. (2008). A census of the orientable biembeddings of Steiner triple systems of order 15. Australasian Journal of Combinatorics, 42, pp. 253–259.

Grannell, M. J.; Griggs, T. S. and Knor, M. (2008). Biembeddings of symmetric configurations and 3-homogeneous Latin trades. Commentationes Mathematicae Universitatis Carolinae, 49(3) pp. 411–420.

Grannell, M. J. and Griggs, T. S. (2008). A lower bound for the number of triangular embeddings of some complete graphs and complete regular tripartite graphs. Journal of Combinatorial Theory, Series B, 98 pp. 637–650.

2007

Forbes, A. D.; Grannell, M. J. and Griggs, T. S. (2007). New type B colorable S(2, 4, v) designs. Journal of Combinatorial Designs, 15(4) pp. 357–368.

Griggs, T. S. and Grannell, M. J. (2007). Designs and topology. In: Hilton, Anthony and Talbot, John eds. Surveys in Combinatorics 2007. London Mathematical Society Lecture Note Series, 346 (346). Cambridge, UK: Cambridge University Press, pp. 121–174.

Forbes, A.D.; Grannell, M.J. and Griggs, T.S. (2007). On 6-sparse Steiner triple systems. Journal of Combinatorial Theory, Series A, 114(2) pp. 235–252.

Grannell, Mike J.; Griggs, Terry S. and Siran, Jozef (2007). Hamiltonian embeddings from triangulations. Bulletin of the London Mathematical Society, 39(3) pp. 447–452.

Forbes, Anthony; Grannell, Mike and Griggs, Terry (2007). Distance and fractional isomorphism in Steiner triple systems. Rendiconti del Circolo Matematico di Palermo Serie II, 56, pp. 17–32.

Grannell, Mike and Griggs, Terry (2007). Designs and topology. In: Hilton, A. and Talbot, J. eds. Surveys in Combinatorics 2007. London Mathematical Society Lecture Note Series 346, London Mat (346). Cambridge, UK: Cambridge University Press, pp. 121–174.

Forbes, Anthony; Grannell, Mike; Griggs, Terry and Stanton, R. G. (2007). On the small covering numbers $g^{(5)}_1(v)$. Utilitas Mathematica, 74, pp. 77–96.

Forbes, Anthony; Grannell, Mike and Griggs, Terry (2007). The design of the century. Mathematica Slovaca, 57(5) pp. 495–499.

Grannell, Mike; Griggs, Terry and Knor, M. (2007). Biembeddings of Latin squares of side 8. Quasigroups and Related Systems, 15(2) pp. 273–278.

2006

Bennett, G. K.; Grannell, M. J.; Griggs, T. S. and Siran, J. (2006). Small surface trades in triangular embeddings. Discrete Mathematics, 306(21) pp. 2637–2646.

Danziger, Peter.; Dukes, Peter.; Griggs, Terry. and Mendelsohn, Eric (2006). On the intersection problem for Steiner triple systems of different orders. Graphs and Combinatorics, 22(3) pp. 311–329.

Grannell, Mike J.; Griggs, Terry S. and Street, Anne Penfold (2006). A flaw in the use of minimal defining sets for secret sharing schemes. Designs, Codes and Cryptography, 40(2) pp. 225–236.

Grannell, M. J.; Griggs, T. S.; Knor, M. and Siran, J. (2006). Triangulations of orientable surfaces by complete tripartite graphs. Discrete Mathematics, 306(6) pp. 600–606.

Bennett, G.K.; Grannell, M.J. and Griggs, T.S. (2006). Orientable self-embeddings of Steiner triple systems of order 15. Acta Mathematica Universitatis Comenianae, 75(2) pp. 163–172.

Adams, P.; Bryant, D.; Grannell, Mike and Griggs, Terry (2006). Diagonally switchable 4-cycle systems. Australasian Journal of Combinatorics, 34, pp. 145–152.

2005

Grannell, Mike J.; Griggs, Terry S. and Siran, Jozef (2005). Maximum genus embeddings of Steiner triple systems. European Journal of Combinatorics, 26(3-4) pp. 401–416.

Forbes, A. D.; Grannell, M. J. and Griggs, T. S. (2005). Steiner triple systems and existentially closed graphs. Electronic Journal of Combinatorics, 12(1)

Bryant, D. E.; Grannell, Mike and Griggs, Terry (2005). Large sets of cycle systems on nine points. Journal of Combinatorial Mathematics and Combinatorial Computing, 53, pp. 95–102.

Forbes, Anthony; Grannell, Mike and Griggs, Terry (2005). On independent sets. Mathematica Slovaca, 55(4) pp. 375–377.

Grannell, Mike; Griggs, Terry; Stanton, R. G. and Whitehead, C. A. (2005). On the covering number $g_1^{(4)}(18)$. Utilitas Mathematica, 68, pp. 131–143.

2004

Grannell, M.J.; Griggs, T.S and Knor, M. (2004). Biembeddings of Latin squares and Hamiltonian decompositions. Glasgow Mathematical Journal, 46(3) pp. 443–457.

Bennett, G. K.; Grannell, Mike and Griggs, Terry (2004). Exponential lower bounds for the numbers of Skolem-type sequences. Ars Combinatoria, 73 pp. 101–106.

Forbes, A.D.; Grannell, M.J. and Griggs, T.S. (2004). Independent sets in Steiner triple systems. Ars Combinatoria, 72 pp. 161–169.

Bryant, Darryn; Grannell, Mike; Griggs, Terry and Macaj, Martin (2004). Configurations in 4-cycle systems. Graphs and Combinatorics, 20(2) pp. 161–179.

Grannell, Mike; Griggs, Terry; Knor, Martin and Skoviera, Martin (2004). A Steiner triple system which colours all cubic graphs. Journal of Graph Theory, 46(1) pp. 15–24.

Forbes, A.D.; Grannell, M.J. and Griggs, T.S. (2004). Configurations and trades in Steiner triple systems. Australasian Journal of Combinatorics, 29 pp. 75–84.

Grannell, Mike; Griggs, Terry and Santon, R. G. (2004). Minimal perfect bicoverings of Kv with block sizes two, three and four. Ars Combinatoria, 71 pp. 125–138.

Grannell, Mike; Griggs, Terry and Stanton, R. G. (2004). On $\lambda$-fold coverings with maximum block size four for $\lambda = 3, 4$ and 5. Journal of Combinatorial Mathematics and Combinatorial Computing, 51, pp. 137–158.

Bennett, G. K.; Grannell, M. J. and Griggs, T. S. (2004). Non-orientable biembeddings of Steiner triple systems of order 15. Acta Mathematica Universitatis Comenianae, 73(1) pp. 101–106.

Grannell, M. J.; Griggs, T. S. and Stanton, RG (2004). On $\lambda$-fold coverings with maximum block size four for $\lambda\ge 6$. Utilitas Mathematica, 66, pp. 221–230.

Grannell, M. J.; Griggs, T. S. and Knor, M. (2004). Biembeddings of symmetric configurations of triples. In: Proceedings of the MaGiA Conference, 15-17 Oct 2004, Kocovce.

2003

Grannell, M.J.; Griggs, T.S.; Korzhik, V.P. and Siran, Jozef (2003). On the minimal nonzero distance between triangular embeddings of a complete graph. Discrete Mathematics, 269(1-3) pp. 149–160.

Forbes, A.D.; Grannell, M.J. and Griggs, T.S. (2003). On colourings of Steiner triple systems. Discrete Mathematics, 261(1-3) pp. 255–276.

Bryant, Darryn; Grannell, Mike; Griggs, Terry and Maenhaut, Barbara (2003). On the volume of 4-cycle trades. Graphs and Combinatorics, 19(1) pp. 53–63.

Bryant, D.; Grannell, M. J. and Griggs, T. S. (2003). Large sets of large sets of Steiner triple systems of order 9. Utilitas Mathematica, 64, pp. 115–118.

Grannell, M. J.; Griggs, T. S.; Maenhaut, B. M.; Quinn, K. A. S. and Stanton, R. G. (2003). More on exact bicoverings of 12 points. Ars Combinatoria, 69 pp. 197–213.

Grannell, Mike; Griggs, Terry and Knor, M. (2003). Face two-colourable triangulations of $K_{13}$. Journal of Combinatorial Mathematics and Combinatorial Computing, 47, pp. 75–81.

Grannell, M. J.; Griggs, T. S. and Knor, M. (2003). Regular Hamiltonian embeddings of the complete bipartite graph $K_{n,n}$ in an orientable surface. Congressus Numerantium, 163, pp. 197–205.

2002

Bennett, G.K.; Grannell, M.J. and Griggs, T.S. (2002). On the bi-embeddability of certain Steiner triple systems of order 15. European Journal of Combinatorics, 23(5) pp. 499–505.

Franek, F.; Grannell, M.J.; Griggs, T.S. and Rosa, A. (2002). On large sets of v-1 L-intersecting Steiner triple systems of order v. Designs, Codes and Cryptography, 26(1-3) pp. 243–256.

Franek, F.; Griggs, T.S.; Lindner, C.C and Rosa, A. (2002). Completing the spectrum of 2-chromatic S(2, 4, v). Discrete Mathematics, 247(1-3) pp. 225–228.

Bennett, G.K.; Grannell, M.J. and Griggs, T.S. (2002). Cyclic bi-embeddings of Steiner triple systems on 12s+7 points. Journal of Combinatorial Designs, 10(2) pp. 92–110.

Grannell, M. J.; Griggs, T. S. and Siran, J. (2002). Recursive constructions for triangulations. Journal of Graph Theory, 39(2) pp. 87–107.

2001

Grannell, M.J.; Griggs, T.S. and Holroyd, F.C. (2001). Modular gracious labellings of trees. Discrete Mathematics, 231(1-3) pp. 199–219.

Grannell, M.J.; Griggs, T.S and Hill, R. (2001). The Triangle chromatic index of Steiner triple systems. Australasian Journal of Combinatorics, 23 pp. 217–230.

Bennett, G. K.; Grannell, M. J. and Griggs, T. S. (2001). Cyclic bi-embeddings of Steiner triple systems on 31 points. Glasgow Mathematical Journal, 43(1) pp. 145–151.

Bennett, G. K.; Grannell, M. J. and Griggs, T. S. (2001). Bi-embeddings of Steiner triple systems of order 15. Graphs and Combinatorics, 17(2) pp. 193–197.

2000

Allston, J. L.; Grannell, M. J.; Griggs, T. S.; Quinn, K. A. S. and Stanton, R. G. (2000). On exact bicoverings of 12 points. Ars Combinatoria, 55 pp. 147–159.

Ling, A. C. H.; Colbourn, C. J.; Grannell, M. J. and Griggs, T. S. (2000). Construction techniques for anti-Pasch Steiner triple systems. Journal of the London Mathematical Society, 61(3) p. 641.

Grannell, M. J.; Griggs, T. S.; Quinn, K. A. S. and Stanton, R. G. (2000). Triple systems with tripoints. Utilitas Mathematica, 57, pp. 97–108.

Grannell, M. J.; Griggs, T. S. and Whitehead, C. A. (2000). The resolution of the anti-Pasch conjecture. Journal of Combinatorial Designs, 8(4) pp. 300–309.

Grannell, M. J.; Griggs, T. S.; Kocay, W. L.; Quinn, K. A. S. and Stanton, R. G. (2000). Proper edge-colourings of complete graphs. Journal of Combinatorial Mathematics and Combinatorial Computing, 33, pp. 103–116.

Grannell, M. J.; Griggs, T. S.; Quinn, K. A. S. and Stanton, R. G. (2000). Non-isomorphic solutions for some triple systems with bipoints. Utilitas Mathematica, 57, pp. 97–108.

Grannell, M. J.; Griggs, T S. and Quinn, K. A. S. (2000). All admissible $3$-$(v, 4, \lambda)$ directed designs exist. Journal of Combinatorial Mathematics and Combinatorial Computing, 35, pp. 65–70.

Grannell, Mike; Griggs, Terry and Holroyd, Fred (2000). Cuboctahedron designs. Journal of Combinatorial Mathematics and Combinatorial Computing, 35, pp. 185–191.

Allston, J. L.; Grannell, M. J.; Griggs, T. S. and Stanton, R. G. (2000). Pairwise balanced designs on $4s+1$ points with longest block of cardinality $2s$. Utilitas Mathematica, 58, pp. 97–107.

Grannell, M. J.; Griggs, T. S. and Rosa, A. (2000). Three-line chromatic indices of Steiner triple systems. Australasian Journal of Combinatorics, 21, pp. 67–84.

Bonnington, C. P.; Grannell, M. J.; Griggs, T. S. and Siran, J. (2000). Exponential families of non-isomorphic triangulations of complete graphs. Journal of Combinatorial Theory, Series B, 78(2) pp. 169–184.

Bennett, G. K.; Grannell, M. J. and Griggs, T. S. (2000). Bi-embeddings of the projective space PG(3,2). Journal of Statistical Planning and Inference, 86(2) pp. 321–329.

Bowler, Andrew; Grannell, Mike; Griggs, Terry S. and Quinn, Kathleen A. S. (2000). On directed designs with block size five. Journal of Geometry, 67(1-2) pp. 50–60.

This list was generated on Tue Nov 12 00:52:58 2019 GMT.

Policies | Disclaimer

© The Open University   contact the OU